Alert archive / Colorado / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Pueblo, CO

June 24, 2014Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 24, 2014, 8:25 PM MDT for Pueblo County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2014, 8:25 PM MDT (02:25 UTC)
Expired
Jun 24, 2014, 9:15 PM MDT
In force
50 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 39 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 8:38 PM MDTHAIL 1.258 Sse Blende, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 2:11 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-76 J/kg
Mixed-layer LCL
1771 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS55 KPUB 250225
SVRPUB
COC101-250315-
/O.NEW.KPUB.SV.W.0096.140625T0225Z-140625T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT TUE JUN 24 2014

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 915 PM MDT

* AT 825 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVONDALE...
  OR 11 MILES SOUTHEAST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  AVONDALE AROUND 830 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3811 10455 3828 10444 3823 10414 3800 10429
TIME...MOT...LOC 0225Z 296DEG 10KT 3817 10444 

HAIL...1.00IN
WIND...60MPH

$$

MOORE
3 follow-up statements
139 
WWUS55 KPUB 250249
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
849 PM MDT TUE JUN 24 2014

COC101-250315-
/O.CON.KPUB.SV.W.0096.000000T0000Z-140625T0315Z/
PUEBLO CO-
849 PM MDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EAST CENTRAL PUEBLO COUNTY...

AT 842 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR AVONDALE...OR 
14 MILES SOUTHEAST OF PUEBLO...MOVING SOUTHEAST AT 10 MPH. AT 838 PM 
MDT...A TRAINED SPOTTER 8 MILES SOUTH-SOUTHEAST OF BLENDE REPORTED 
QUARTER SIZE TO HALF DOLLAR SIZE HAIL. 

HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL PUEBLO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3811 10455 3828 10444 3823 10414 3800 10429
TIME...MOT...LOC 0242Z 296DEG 10KT 3815 10438 

HAIL...1.25IN
WIND...60MPH

$$

MOORE
177 
WWUS55 KPUB 250300
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
900 PM MDT TUE JUN 24 2014

COC101-250315-
/O.CON.KPUB.SV.W.0096.000000T0000Z-140625T0315Z/
PUEBLO CO-
900 PM MDT TUE JUN 24 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR EAST CENTRAL PUEBLO COUNTY...

AT 900 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
AVONDALE...OR 18 MILES SOUTHEAST OF PUEBLO...MOVING SOUTHEAST AT 10
MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL PUEBLO COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3811 10455 3825 10445 3823 10414 3800 10429
TIME...MOT...LOC 0300Z 296DEG 10KT 3813 10432 

HAIL...1.00IN
WIND...60MPH

$$

MOORE
285 
WWUS55 KPUB 250307
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
907 PM MDT TUE JUN 24 2014

COC101-250317-
/O.EXP.KPUB.SV.W.0096.000000T0000Z-140625T0315Z/
PUEBLO CO-
907 PM MDT TUE JUN 24 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 915 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.

LAT...LON 3811 10455 3825 10445 3823 10414 3800 10429
TIME...MOT...LOC 0305Z 296DEG 10KT 3813 10432 

$$

MOORE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:47 PM MDT, 4 hours 38 minutes earlier.

Area forecast discussion, Jun 24, 3:47 PM MDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT TUE JUN 24 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 347 PM MDT TUE JUN 24 2014

...ANOTHER EVENING OF THUNDERSTORMS WITH LARGE HAIL...STRONG WIND
AND HEAVY RAIN POTENTIAL...

THE CYCLE CONTINUES.  ANOTHER SHORTWAVE WITH DECENT MOISTURE IN
PLACE ACROSS THE EASTERN PLAINS.  STORMS HAVE FIRED OVER THE HIGHER
TERRAIN AND ARE MAKING THEIR WAY EASTWARD ONTO THE PLAINS.  ANOTHER
AREA OF CONVECTIVE INTEREST LIES RIGHT ALONG THE KANSAS BORDER
ADJACENT TO KIOWA AND PROWERS COUNTIES...WHERE STUFF IS BOILING
ALONG A SOUTHWARD MOVING BOUNDARY/MCS STRUCTURE.

FLOW ALOFT IS A LITTLE MORE NORTHWESTERLY TODAY...RESULTING IN A
LITTLE BETTER SHEAR.  ALSO SURFACE MOISTURE AND TEMPS ARE A LITTLE
HIGHER TODAY THAN YESTERDAY...RESULTING IN BETTER CAPE...ESPECIALLY
AS YOU HEAD EAST OF THE I-25 CORRIDOR WHERE VALUES ARE HIGHEST.
SO...A LITTLE BETTER SEVERE HAIL THREAT TODAY...ALONG WITH THE
STRONG WIND...HEAVY RAIN AND LIGHTNING THREATS.  ACTIVITY COULD
STRAGGLE WELL INTO THE NIGHT ACROSS THE FAR EASTERN PLAINS AS IT
DID THIS MORNING.

WEDNESDAY...WE APPEAR TO START PULLING SOME DRIER AIR IN FROM THE
WEST...PUSHING THE MOST WIDESPREAD...INTENSE ACTIVITY OFF TO THE
NORTH AND EAST OF THE FORECAST AREA. HOWEVER...WE WILL STILL HAVE
MOIST LOW LEVEL UPSLOPE FLOW ACROSS THE PLAINS...WITH ADEQUATE
HEATING TO FIRE OFF STORMS OVER THE MOUNTAINS...THAT CAN THEN
TRANSITION EAST ONTO THE PLAINS. STORMS THAT DO GO UP WILL HAVE
THE POTENTIAL TO BE STRONG TO SEVERE AGAIN...WITH THREATS OF LARGE
HAIL...STRONG WINDS...HEAVY RAIN AND LIGHTNING. LW

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 347 PM MDT TUE JUN 24 2014

STILL ANTICIPATE THAT A RELATIVELY ACTIVE METEOROLOGICAL PATTERN
WILL CONTINUE OVER PRIMARILY FAR EASTERN AND NORTHERN SECTIONS OF
THE FORECAST DISTRICT INTO WEDNESDAY NIGHT(WHICH IS FURTHER EAST
THAN NOTED PAST FEW DAYS AS SOME DRIER AIR ATTEMPTS TO FILTER INTO
PORTIONS OF THE INTERSTATE 25 CORRIDOR BY LATE MORNING WEDNESDAY).
A GENERALLY DRIER AND WARMER TREND IS THEN EXPECTED TO DEVELOP
OVER THE FORECAST DISTRICT FROM THURSDAY INTO EARLY NEXT WEEK.

ADEQUATE ATMOSPHERIC MOISTURE IN COMBINATION WITH FAVORABLE DEEP
LAYER SHEARS AND AN UPPER LEVEL DISTURBANCE IS EXPECTED TO
GENERATE ANOTHER ROUND OF ACTIVE WEATHER(INCLUDING THE POTENTIAL
FOR STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAIN) OVER PRIMARILY
FAR EASTERN AND NORTHERN PORTIONS OF THE FORECAST DISTRICT
WEDNESDAY NIGHT.

A GENERALLY DRIER(ALTHOUGH ISOLATED SHOWERS AND THUNDERSTORMS CAN
NOT BE RULED OUT) AND WARMER PATTERN IS STILL EXPECTED TO DEVELOP
OVER SOUTHERN COLORADO FROM THURSDAY INTO EARLY NEXT WEEK AS 700MB
TEMPERATURES ALONG THE INTERSTATE 25 CORRIDOR RISE TO NEAR 20C AT
TIMES IN COMBINATION WITH SOUTHWESTERLY TO ZONAL UPPER FLOW
TRANSITIONING TO AN UPPER RIDGING PATTERN BY EARLY NEXT WEEK.

FINALLY ABOVE SEASONAL LATE JUNE TEMPERATURES ARE STILL PROJECTED
OVER THE FORECAST DISTRICT FROM THURSDAY INTO EARLY NEXT WEEK
WITH EVEN THE CENTURY MARK BEING CHALLENGED AT TIMES DURING THIS
TIME-FRAME...ESPECIALLY OVER PORTIONS OF THE SOUTHEASTERN
COLORADO PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 347 PM MDT TUE JUN 24 2014

MAIN CONCERNS THIS EVENING WILL CONTINUE TO BE THE POTENTIAL FOR
THUNDERSTORMS AT THE TERMINALS...PARTICULARLY KCOS AND KPUB. STORMS
WILL BE MOST LIKELY THROUGH ABOUT 01Z. LOCALLY GUSTY WINDS AND SOME
HAIL COULD ACCOMPANY THE STRONGER STORMS.  OTHER CONCERNS WILL
INCLUDE LIGHTNING AND LOCALLY HEAVY RAIN.  DEPENDING ON THE EXTENT
OF STORMS OVER THE PLAINS THIS EVE...THERE COULD BE AREAS OF LOW
CIGS FOR WED MORNING...BUT PROBABILITY AT THIS TIME IS TOO LOW TO
EXPLICITLY MENTION IN THE TAFS.

FOR TOMORROW...THE MORE WIDESPREAD ACTIVITY SHOULD BE PUSHED OFF TO
THE NORTH AND EAST OF THE FORECAST AREA.  HOWEVER...STILL ENOUGH
HEATING AND SURFACE MOISTURE FOR ISOLATED ACTIVITY ORIGINATING OVER
THE MOUNTAINS DURING THE LATE MORNING HOURS...PROGRESSING EAST
ACROSS THE PLAINS THROUGH THE AFTERNOON.  THREATS WILL AGAIN INCLUDE
LARGE HAIL...STRONG WINDS...HEAVY RAIN AND LIGHTNING. LW

&&

.PUB WATCHES/WARNINGS/ADVISORIES...

NONE.

&&
Hazardous weather outlook, Jun 24, 1:58 PM MDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT TUE JUN 24 2014

COZ058>089-093>099-252000-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
158 PM MDT TUE JUN 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER ROUND OF STRONG TO SEVERE STORMS IS EXPECTED THIS AFTERNOON.
ALL STORMS TODAY WILL BE CAPABLE OF PRODUCING HAIL AND GUSTY WINDS IN
ADDITION TO FREQUENT CLOUD TO GROUND LIGHTING. EAST OF INTERSTATE
25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY
TURN SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE
AND WIND GUSTS TO 60 MPH. THE TORNADO THREAT IS LOW BUT CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER THE EASTERN
PLAINS BOTH WEDNESDAY AND THURSDAY. LARGE HAIL AND DAMAGING WIND
GUSTS WILL BE THE PRIMARY THREATS.

ALL THUNDERSTORMS WILL PRODUCE COLORADO'S NUMBER ONE WEATHER
THREAT...DEADLY CLOUD TO GROUND LIGHTNING.
.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND
EVENING.

In the hours before

Special weather statement, Jun 24, 5:55 PM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
555 PM MDT TUE JUN 24 2014

COZ094-097-099-250030-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
555 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS...
NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES UNTIL 630 PM MDT...

AT 555 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF HIGBEE...OR 29 MILES
SOUTHEAST OF NORTH LA JUNTA...MOVING SOUTH SOUTHEAST AT 30 MPH.

NICKEL SIZE HAIL...WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN WILL
BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS...NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3765 10329 3778 10314 3757 10283 3738 10306
TIME...MOT...LOC 2355Z 310DEG 26KT 3767 10317

MW
Special weather statement, Jun 24, 6:23 PM MDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT TUE JUN 24 2014

COZ099-250100-
SPRINGFIELD VICINITY/BACA COUNTY CO-
623 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
700 PM MDT...

AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STONINGTON...OR 12 MILES SOUTHWEST OF THE
SAUNDERS ELEVA...MOVING SOUTH AT 30 MPH.

DIME SIZE HAIL...WIND GUSTS UP TO 50 MPH AND VERY HEAVY RAIN WITH
RAINFALL OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STONINGTON AND OPEN COUNTRY OF SOUTHEASTERN BACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3700 10243 3736 10237 3737 10235 3739 10204
      3700 10204
TIME...MOT...LOC 0023Z 348DEG 27KT 3731 10215

MW
Local storm report, Jun 24, 6:35 PM MDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
635 PM MDT TUE JUN 24 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HEAVY RAIN       1 NNE WOODLAND PARK     39.01N 105.05W
06/24/2014  M1.30 INCH       TELLER             CO   TRAINED SPOTTER

&&

28
Special weather statement, Jun 24, 7:20 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
720 PM MDT TUE JUN 24 2014

COZ074-087-088-250145-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
720 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAS ANIMAS AND
SOUTHEASTERN HUERFANO COUNTIES UNTIL 745 PM MDT...

AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR AGUILAR...OR 22 MILES NORTHWEST OF
TRINIDAD...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AGUILAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3735 10467 3751 10479 3776 10448 3750 10425
TIME...MOT...LOC 0120Z 236DEG 26KT 3747 10467

MOORE
Special weather statement, Jun 24, 7:42 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
742 PM MDT TUE JUN 24 2014

COZ087-088-250215-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
742 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS AND EAST
CENTRAL HUERFANO COUNTIES UNTIL 815 PM MDT...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF AGUILAR...OR 21 MILES NORTH
OF TRINIDAD...MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL LAS
ANIMAS AND EAST CENTRAL HUERFANO COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3736 10461 3754 10467 3767 10428 3741 10419
TIME...MOT...LOC 0142Z 253DEG 20KT 3748 10455

MOORE
Special weather statement, Jun 24, 7:49 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
749 PM MDT TUE JUN 24 2014

COZ086-250215-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO-
749 PM MDT TUE JUN 24 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO COUNTY UNTIL
815 PM MDT...

AT 748 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF PINON TO BLENDE...AND MOVING SOUTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BLENDE AROUND 755 PM MDT.
  PUEBLO DEPOT AROUND 810 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PUEBLO.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY AFTERNOON FOR SOUTHEAST COLORADO.

LAT...LON 3840 10435 3812 10447 3820 10466 3847 10462
TIME...MOT...LOC 0148Z 314DEG 14KT 3836 10453 3823 10456

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:23 PM MDTSpecial Weather StatementPUBBaca37 min
Jun 24, 7:20 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jun 24, 7:42 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 24, 7:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jun 24, 8:53 PM MDTAreal Flood AdvisoryPUBPueblo52 min
Jun 24, 9:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 24, 9:33 PM MDTSpecial Weather StatementPUBPueblo27 min
Jun 24, 10:02 PM MDTSpecial Weather StatementPUBOtero28 min
Jun 25, 12:28 PM MDTSpecial Weather StatementPUBTeller92 min
Jun 25, 1:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Jun 25, 1:25 PM MDTSpecial Weather StatementPUBPueblo95 min
Jun 25, 1:33 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo44 min
Jun 25, 1:55 PM MDTSpecial Weather StatementPUBTeller35 min
Jun 25, 2:12 PM MDTSpecial Weather StatementPUBTeller33 min
Jun 25, 2:28 PM MDTSpecial Weather StatementPUBPueblo92 min
Jun 25, 2:49 PM MDTSpecial Weather StatementPUBEl Paso26 min
Jun 25, 2:54 PM MDTSpecial Weather StatementPUBLas Animas96 min
Jun 25, 3:50 PM MDTSpecial Weather StatementPUBPueblo25 min
Jun 25, 4:20 PM MDTSpecial Weather StatementPUBCrowley25 min
Jun 25, 4:29 PM MDTSpecial Weather StatementPUBLas Animas91 min
Jun 25, 4:39 PM MDTSpecial Weather StatementPUBPueblo81 min
Jun 25, 4:50 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Otero, Pueblo53 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.